Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Kōmura-Koshi and of Andô-Ellis


Author: Yau Chuen Wong
Journal: Proc. Amer. Math. Soc. 52 (1975), 227-231
MSC: Primary 46A40
DOI: https://doi.org/10.1090/S0002-9939-1975-0377464-0
MathSciNet review: 0377464
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Kōmura and Koshi's result, which states that the topology $ \mathcal{I}$ of a nuclear locally convex vector lattice $ (E,C,\mathcal{I})$ is the topology $ o(E,E')$ of uniform convergence on all order-intervals in $ E'$, is generalized to the case when $ (E,C,\mathcal{I})$ is only a locally solid space. Andô-Ellis' theorem, concerning the duality of strict $ \mathfrak{B}$-cones and normality in normed vector spaces, is generalized to the metrizable case.


References [Enhancements On Off] (What's this?)

  • [1] T. Andô, On fundamental properties of a Banach space with a cone, Pacific J. Math. 12 (1962), 1163-1169. MR 27 #568. MR 0150572 (27:568)
  • [2] A. J. Ellis, The duality of partially ordered normed linear spaces, J. London Math. Soc. 39 (1964), 730-744. MR 29 #6275. MR 0169020 (29:6275)
  • [3] G. J. O. Jameson, Ordered linear spaces, Lecture Notes in Math., vol. 104, Springer-Verlag, Berlin, 1970. MR 0438077 (55:10996)
  • [4] Y. Kōmura and S. Koshi, Nuclear vector lattices, Math. Ann. 163 (1966), 105-110. MR 33 #553. MR 0192327 (33:553)
  • [5] Kung-Fu Ng, An open mapping theorem, Proc. Cambridge Philos. Soc. 74 (1973), 61-66. MR 0346473 (49:11198)
  • [6] A. L. Peressini, Ordered topological vector spaces, Harper & Row, New York, 1967. MR 37 #3315. MR 0227731 (37:3315)
  • [7] A. Pietsch, Nuclear locally convex spaces, Springer-Verlag, Berlin, 1972. MR 0350360 (50:2853)
  • [8] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 0193469 (33:1689)
  • [9] B. Walsh, Ordered vector sequence spaces and related classes of linear operators, Math. Ann. 206 (1973), 89-138. MR 0328541 (48:6883)
  • [10] Yau-Chuen Wong and Kung-Fu Ng, Partially ordered topological vector spaces, Oxford Math. Monographs, Clarendon Press, Oxford, 1973. MR 0454581 (56:12830)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377464-0
Keywords: Solid, order-convex, decomposable, nuclear, base norm, strict $ \mathfrak{B}$-cones, normal cones, open decomposition, locally solid spaces, locally decomposable spaces, locally $ o$-convex spaces
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society